MathSciNet Relay Station
MathSciNet bibliographic data
MR989922 20D08
Kleidman, Peter B.; Parker, Richard A.; Wilson, Robert A. The maximal subgroups of the Fischer group ${\rm Fi}_{23}$. J. London Math. Soc. (2) 39 (1989), no. 1, 89–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement